# SDR 33AY2016FA0000073

- Difficulty date: October 29, 2015
- Submitted: February 5, 2016
- Operation: General aviation
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125502
- Condition: Corroded
- Location: Bs 540-580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT KEEL BEAM LOWER CHORD HORIZONTAL FLANGE CORRODED BETWEEN BS 540-BS 580, RBL 6.30.  THE CORRODED FLANGE SECTION WAS BLENDED AND TRIMMED OUT.  INSTALLED REPAIR FILLERS, REPAIR FILLERS, REPAIR STRAP AND REPAIR ANGLE IAW REPAIR PLAN 121083-R044, REV 02.
